# SDR SIMA9701392

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV03000250
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DFW - FLT 3787 - PASSENGER WINDOW LIGHTING ABOVE SEATS 8/9C EMITTING SPARKS AND FUMES.  INSPECTED WINDOW LIGHTS AND FOUND ONE LIGHT SOCKET OVERHEATED AND BURNED.  REPLACED LIGHT SOCKET AND PERFORMED OPS CHECK.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
